# SDR 96ZZZX5445

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7260S
- Make and model: Cessna 150H
- Aircraft serial: 15067960
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fuse
- Condition: Blown
- Location: Flap Cont
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A GO-AROUND, THE FLAPS WERE STUCK IN THE 40 DEGREE POSITION.  THIS MALFUNCTION CAUSED THE PILOT TO MAKE AN EMERGENCY LANDING WHICH RESULTED IN AN ACCIDENT.  AN INSPECTION OF THE FUSE FOR THE FLAP SYSTEM REVEALED CORROSION ON THE FUSE WHICH HAD CORRODED ITSELF TO THE FUSE CAP AND THE FUSE WAS BLOWN.  IT WAS ALSO NOTED THE FUSE WAS THE WRONG AMPERAGE.
